Alert archive / Connecticut / Flash Flood Warnings in 2007
Flash Flood Warning 50, NWS New York, NY
NWS New York, NY issued this flash flood warning at Mar 2, 2007, 9:57 AM EST for 4 counties in Connecticut. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2007, 9:57 AM EST (14:57 UTC)
- Expired
- Mar 2, 2007, 1:00 PM EST
- In force
- 3 hr
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT
The radar
The Brookhaven radar (KOKX), 51 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 10:35 AM EST | FLOOD | Wallingford, CT | INTERSTATE 91 SOUTHBOUND CLOSED DUE TO FLOODING AT EXITS 14 AND 15 |
| Mar 2, 10:35 AM EST | FLASH FLOOD | Wallingford, CT | INTERSTATE 91 SOUTHBOUND CLOSED DUE TO FLOODING AT EXITS 14 AND 15 |
| Mar 2, 12:00 PM EST | FLASH FLOOD | Norwich, CT | YANTIC RIVER AT NORWICH AT 11 FT...2 FT OVER ITS BANKS. 100 HOUSES FLOODED. WEVECUS AND WEST TOWN STREETS WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 690 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KOKX 021510 FFWOKX CTC001-007-009-011-021800- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE UPTON NY 957 AM EST FRI MAR 2 2007 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * FLASH FLOOD WARNING FOR... NEW LONDON COUNTY IN SOUTHERN CONNECTICUT... NEW HAVEN COUNTY IN SOUTHERN CONNECTICUT... MIDDLESEX COUNTY IN SOUTHERN CONNECTICUT... FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT... * UNTIL 100 PM EST... * AT 903 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM EARLIER HEAVY RAIN OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOLCOTT... WILTON...WESTPORT...WESTBROOK...WATERFORD...WATERBURY... WALLINGFORD...VOLUNTOWN...TRUMBULL...STRATFORD...SOUTHBURY... SHERMAN...SHELTON...SEYMOUR...SALEM...RIDGEFIELD...PRESTON... PORTLAND...ORANGE...OLD SAYBROOK...OLD LYME...NORWICH...NORWALK... NORTH MADISON...NORTH LYME...NORTH HAVEN...NORTH BRANDFORD... NEWTOWN...NEW LONDON...NEW HAVEN...NEW CANAAN...NAUGATUCK... MYSTIC...MONROE...MILFORD...MIDDLETOWN...MERIDEN...LEDYARD CENTER...LEBANON...KILLINGWORTH...HAMDEN...GUILFORD...GROTON... GEORGETOWN...GALES FERRY...FAIRFIELD...EAST HAMPTON...EAST HADDAM...DURHAM...DERBY...DARIEN...DANBURY...CROMWELL... COLCHESTER...CLINTON...CHESTER...CHESHIRE...BRIDGEPORT... BRANFORD...BETHEL AND BEACON FALLS. MODERATE TO HEAVY RAINFALL CONTINUES TO MOVE ACROSS THE WARNED AREA RESULTING IN FLASH FLOODING. LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED VARIOUS ROAD CLOSURES DUE TO FLOODING ALONG INTERSTATE 91. THE POQUONOCK RIVER NEAR TRUMBULL CONNECTICUT HAS ALSO REACHED ITS BANKS AND IS CAUSING FLOODING PROBLEMS ALONG AREA ROADWAYS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4101 7364 4133 7185 4167 7175 4161 7355 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Mar 2, 5:00 AM EST, 4 hours 57 minutes earlier.
Area forecast discussion, Mar 2, 5:00 AM EST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
500 AM EST FRI MAR 2 2007
.NEAR TERM (TODAY)...
A POWERFUL CLOSED LOW WILL CONTINUE PUSHING TOWARDS THE WESTERN
GREAT LAKES REGION. MEANWHILE...ALONG ITS ASSOCIATED COLD FRONT OVER
THE DELMARVA...A SECONDARY AREA OF LOW PRESSURE IS DEVELOPING. THIS
SECONDARY LOW WILL CONTINUE TO LIFT NORTHWARD TOWARDS THE CWA.
PRECIPITATION HAS OVERSPREAD THE ENTIRE CWA...WITH RAIN FALLING IN
MOST LOCATIONS. THE ONLY EXCEPTIONS ARE FAR NORTHERN ZONES IN NEW
YORK AND THE NORTHERN PORTIONS OF FAIRFIELD AND NEW HAVEN COUNTIES
IN CONNECTICUT WHERE FREEZING RAIN IS FALLING. THUS...THE WINTER
WEATHER ADVISORY HAS BEEN EXTENDED.
AS THE LOW MOVES NORTHWARD...IT IS EXPECTED TO BRING WARMER
TEMPERATURES AND AN ABUNDANCE OF MOISTURE. AS A
RESULT...PRECIPITATION IS EXPECTED TO CHANGE OVER TO ALL RAIN BY
THIS MORNINGS RUSH HOUR AND BECOME HEAVY AS STRONG MOISTURE/LIFT
AXIS ENTERS THE REGION. THE LOW WILL EVENTUALLY PASS OVER NEW YORK
CITY LATE THIS MORNING...AND WILL MOVE INTO NEW ENGLAND LATE IN THE
DAY. WITH WARMER TEMPERATURES MOVING IN AROUND DAYBREAK...WILL GO
AHEAD AND END THE WINTER WEATHER ADVISORY UNTIL 9 AM.
RAINFALL AMOUNTS ARE EXPECTED TO RANGE BETWEEN 1.5 AND 3 INCHES
(WITH ISOLATED HIGHER AMOUNTS) WITH FLOODING BEING A CONCERN. ACROSS
THE NORTHERN LOCATIONS...A FROZEN GROUND AND MELTING SNOW MAY ASSIST
RIVERS TO RISE. ELSEWHERE...FLOODING WILL OCCUR TO DUE HEAVY
RAINFALL. WILL CONTINUE WITH THE FLOOD WATCH FOR THE ENTIRE CWA.
THE PRECIPITATION WILL COME TO AN END FAIRLY QUICKLY FROM W TO E
AFTER NOON.
MAV NUMBERS SEEMED REASONABLE...AND WENT AHEAD AND FOLLOWED THEM.
HIGH TEMPERATURES TODAY WILL RANGE FROM THE MIDDLE 40S TO LOWER 50S.
&&
.SHORT TERM (FRIDAY NIGHT THROUGH SUNDAY)...
PARENT LOW AND ASSOCIATED UPPER LEVEL TROUGH WILL SLOWLY MOVE
THROUGH THE NORTHEAST OVER THE WEEKEND. IN ADDITION...SEVERAL UPPER
LEVEL DISTURBANCES WILL ALSO SLIDE THROUGH THE AREA...TOUCHING OFF
SCT RAIN SHOWERS DURING THE DAY AND SNOW SHOWERS AT NIGHT FROM TIME
TO TIME. DUE TO A WESTERLY FLOW...TEMPERATURES WILL BE SLIGHTLY
ABOVE NORMAL FOR THIS TIME OF YEAR.
&&
.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
FOLLOWED HPC GUIDANCE FOR LONG TERM PERIOD. UPPER TROUGH LIFTS AWAY
FROM THE AREA ON MON...POSSIBLY TOUCHING OFF SOME SNOW SHOWERS
BEFORE DEPARTING. HIGH PRES THEN BUILDS INTO THE NORTHEAST FROM THE
NORTH FOR THE START OF THE NEW WEEK WITH DRY WX AND UNSEASONABLY
COLD TEMPERATURES. ANOTHER CLIPPER SYSTEM DIVES INTO THE AREA
TOWARDS THE END OF NEXT WEEK TO BRING SOME MORE SNOW SHOWERS.
&&
.AVIATION...
GENERALLY IFR CONDITIONS EARLY THIS MORNING IN MODERATE TO HEAVY
RAIN AHEAD OF WARM FRONT THAT IS CURRENTLY TRYING TO PUSHING NORTH
OF KISP AND KJFK. LATEST RUC SOUNDINGS INDICATE THE WARM FRONT
SHOULD MAKE HEADWAY ACROSS NE JERSEY/NYC TERMINALS BY AROUND 12Z
AND COASTAL CONN BY AROUND 14Z THIS MORNING. KHPN AND MORE LIKELY
KSWF WILL STAY TO THE NORTH WITH E WINDS.
TO THE N OF THE FRONT E/NE WINDS OF AROUND 10 TO 15 KT WITH GUSTS UP
TO 25 KT...WHILE TO THE SOUTH OF THE FRONT SE WINDS OF AROUND 15 KT
WITH GUSTS UP TO 25 KT. HIGHEST WINDS ALONG THE COAST. HAVE ADDED
LLWS TO TAFS THIS MORNING FOR ALL TERMINALS AS THEY ARE UNDER OR TO
THE N OF THE WARM FRONT WITH SOUTHERLY WINDS OF AROUND 50 KT AT 2000
FT.
COLD FRONT AND SURFACE LOW RIDING ON IT WILL CROSS THE REGION FROM
SW TO NE BETWEEN 15Z AND 20Z ON FRIDAY WITH HEAVY RAIN AXIS SLIDING
NE OF THE REGION...AND WINDS SUBSIDING TO 10 KT OR LESS AND VEERING
TO SW. LIGHT WINDS AND HIGH LOW-LEVEL MOISTURE WILL LIKELY CAUSE
CONDITIONS TO COME DOWN TO LIFR DURING THIS TIME.
CONDITIONS IMPROVE QUICKLY TO VFR FROM W TO E BEHIND COLD FRONT
BETWEEN 19Z AND 23Z AS WINDS TURN TO W AROUND 15 KT WITH GUSTS UP TO
25 KT BRINGING IN DRIER AIR MASS.
GUSTS SUBSIDE AFTER 02Z WITH VFR CONDITIONS.
&&
.MARINE...
A POTENT STORM SYSTEM OVER THE MIDWEST WILL CONTINUE TOWARDS THE
GREAT LAKES REGION TODAY. MEANWHILE...A SECONDARY LOW THAT DEVELOPED
ON THE PARENT STORMS OCCLUDED BOUNDARY IN THE OHIO VALLEY WILL PUSH
ACROSS THE REGION TODAY. THE CENTER OF THIS LOW WILL TRACK JUST NW
OF THE COASTAL WATERS THIS MORNING CONTINUING ON A NE TRACK ACROSS
NEW ENGLAND TOWARD MAINE THIS AFTERNOON.
A TIGHT PRESSURE GRADIENT OUT AHEAD OF THE SECONDARY LOW WILL
COMBINE WITH A STRONG LOW LEVEL JET OF 50 TO 60 KT JUST ABOVE THE
BOUNDARY LAYER TO RESULT IN WINDS GUSTING TO GALE CRITERIA TODAY.
WINDS WILL REMAIN STRONG FOR A FEW HOURS AFTER THE SECONDARY LOW
PUSHES THROUGH...THEN THE PRESSURE GRADIENT WILL BEGIN TO RELAX
TOWARD EVENING.
THE PARENT LOW WILL SLOWLY SLIDE ACROSS THE GREAT LAKES ON SATURDAY
...THEN BEGIN TO LIFT UP THROUGH THE ST LAWRENCE RIVER VALLEY ON
SUNDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST EARLY NEXT WEEK.
THIS WILL KEEP A FAIRLY STEADY MODERATE WESTERLY FLOW ACROSS THE
WATERS INTO THE EARLY PART OF NEXT WEEK. WINDS ARE EXPECTED TO DROP
BELOW FLAG CRITERIA...HOWEVER...SEAS MAY REMAIN MARGINALLY ROUGH.
THE STRONG SOUTHEAST FLOW THIS MORNING WILL CAUSE WATER TO PILE UP
IN LONG ISLAND SOUND...NY HARBOR AND THE SOUTH SHORE OF LONG ISLAND.
THE COASTAL FLOODING POTENTIAL STILL APPEARS TO BE MINOR AT WORST
ACROSS WESTERN AREAS. WE NEED AROUND 2 FT DEPARTURES FOR MINOR TIDAL
AND AROUND 3 FT FOR MODERATE TIDAL FLOODING. THE HIGHEST DEPARTURES
OF BETWEEN 1.5 AND 2.5 FT ARE EXPECTED TO OCCUR LATER THIS
MORNING....RIGHT AROUND THE TIME OF HIGH TIDE. THIS WILL RESULT IN
MINOR COASTAL FLOODING AROUND THE TIME OF HIGH TIDE THIS MORNING
ACROSS WESTERN PORTIONS OF LONG ISLAND SOUND. HIGH TIDE OCCURS A FEW
HOURS EARLIER ON THE OCEAN AND IN THE HARBOR...BEFORE THE PEAK OF
TIDAL DEPARTURES. THIS SHOULD BE EARLY ENOUGH TO KEEP US FROM
REACHING MINOR BENCHMARKS...BUT CAN NOT RULE OUT LOCALLY MINOR
PROBLEMS. WINDS WILL SHIFT AROUND TO THE WEST BY AFTERNOON AND THIS
OFFSHORE FLOW WILL HELP PUSH THE WATER OUT. THEREFORE...DO NOT
EXPECT ANY FLOODING PROBLEMS AFTER THIS MORNING.
&&
.HYDROLOGY...
SIGNIFICANT HYDRO EVENT WILL CONTINUE THROUGH FRI AFTERNOON WITH
FLOODING OF STREAMS AND CREEKS ALONG WITH MINOR TO MODERATE URBAN
FLOODING POSSIBLE. GENERALLY...RAINFALL AMOUNTS ARE EXPECTED TO
RANGE BETWEEN 1.5 AND 3 INCHES...WITH LOCALLY HIGHER AMOUNTS.
NO SIGNIFICANT PRECIPITATION IS EXPECTED AFTER THIS SYSTEM INTO
EARLY NEXT WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 4 PM EST THIS AFTERNOON FOR CTZ006>008-
010>012.
FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR CTZ005-009.
WINTER WEATHER ADVISORY UNTIL 9 AM EST EARLY THIS MORNING FOR
CTZ005-006.
NY...FLOOD WATCH UNTIL 4 PM EST THIS AFTERNOON FOR NYZ079-081.
FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR NYZ067>078-080.
WINTER WEATHER ADVISORY UNTIL 9 AM EST EARLY THIS MORNING FOR
NYZ067-068.
NJ...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR NJZ002>006-011.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST SATURDAY FOR ANZ338.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR ANZ330-335.
GALE WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ANZ350-353-355.
&&Hazardous weather outlook, Mar 2, 5:44 AM EST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 544 AM EST FRI MAR 2 2007 NYZ079-081-031045- NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 544 AM EST FRI MAR 2 2007 ...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT UNTIL 4 PM TODAY. MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS. NJZ005-006-011-NYZ072>078-080-031045- ESSEX-HUDSON-UNION-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 544 AM EST FRI MAR 2 2007 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT UNTIL 1 PM TODAY. MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS. CTZ009-NJZ002>004-NYZ069>071-031045- SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC- ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 544 AM EST FRI MAR 2 2007 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT UNTIL 1 PM TODAY. MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS. CTZ007-008-010>012-031045- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- 544 AM EST FRI MAR 2 2007 ...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT UNTIL 4 PM TODAY. MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS. CTZ005-NYZ067-068-031045- NORTHERN FAIRFIELD-ORANGE-PUTNAM- 544 AM EST FRI MAR 2 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT UNTIL 1 PM TODAY. MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING. A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 9 AM THIS MORNING. ENOUGH COLD AIR IS IN PLACE TO KEEP TEMPERATURES AT OR SLIGHTLY BELOW FREEZING. THIS HAS RESULTED IN A MIX OF RAIN AND FREEZING RAIN TO FALL THROUGHOUT THE NIGHT AND TO CONTINUE THROUGH PARTS OF THE MORNING COMMUTE. TEMPERATURES WILL RISE TO ABOVE FREEZING THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS. CTZ006-031045- NORTHERN NEW HAVEN- 544 AM EST FRI MAR 2 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT UNTIL 4 PM TODAY. MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS. ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE CAUSING URBAN AND SMALL STREAM FLOODING. A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 9 AM THIS MORNING. ENOUGH COLD AIR IS IN PLACE TO KEEP TEMPERATURES AT OR SLIGHTLY BELOW FREEZING. THIS HAS RESULTED IN A MIX OF RAIN AND FREEZING RAIN TO FALL THROUGHOUT THE NIGHT AND TO CONTINUE THROUGH PARTS OF THE MORNING COMMUTE. TEMPERATURES WILL RISE TO ABOVE FREEZING THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR FLOODING AND RAINFALL REPORTS. ANZ330-335-031045- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 544 AM EST FRI MAR 2 2007 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT UNTIL 1 PM THIS AFTERNOON. WINDS IN EXCESS OF 35 KT CAN BE EXPECTED AS AN AREA OF LOW PRESSURE PASSES NEAR THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANZ350-353-355-031045- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 544 AM EST FRI MAR 2 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT UNTIL 1 PM THIS AFTERNOON. WINDS IN EXCESS OF 35 KT CAN BE EXPECTED AS AN AREA OF LOW PRESSURE PASSES NEAR THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANZ338-031045- NEW YORK HARBOR- 544 AM EST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 8:57 PM EST | Winter Weather Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 10 hr |
| Mar 2, 9:57 AM EST | Flash Flood Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 3 hr |
| Mar 2, 1:01 PM EST | Flash Flood Warning | OKX | Southeastern Connecticut Planning Region | 3 hr |
Nearby
Flash Flood Warnings in Connecticut, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.